Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A note on multivalence of functions of bounded index

Author: Gerd H. Fricke
Journal: Proc. Amer. Math. Soc. 40 (1973), 140-142
MSC: Primary 30A66; Secondary 30A36
MathSciNet review: 0320315
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: This paper examines the relationship between the concept of bounded index and the radius of univalence, respectively $ p$-valence, of entire functions and their derivatives at arbitrary points in the plane.

References [Enhancements On Off] (What's this?)

  • [1] J. Clunie and F. R. Keogh, On starlike and convex schlicht functions, J. London Math. Soc. 35 (1960), 229-233. MR 22 #1682. MR 0110814 (22:1682)
  • [2] G. H. Fricke, A characterization of functions of bounded index, Indian J. Math. (to appear). MR 0355048 (50:7525)
  • [3] W. K. Hayman, Multivalent functions, Cambridge Tracts in Math. and Math. Phys., no. 48, Cambridge Univ. Press, Cambridge, 1958. MR 21 #7302. MR 0108586 (21:7302)
  • [4] B. Lepson, Differential equations of infinite order, hyperdirichlet series and entire functions of bounded index, Entire Functions and Related Parts of Analysis, Proc. Sympos. Pure Math. 11, Amer. Math. Soc., Providence, R.I., 1968, pp. 298-307. MR 38 #6069. MR 0237788 (38:6069)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30A66, 30A36

Retrieve articles in all journals with MSC: 30A66, 30A36

Additional Information

Keywords: Functions of bounded index, univalent, $ p$-valent, exponential type
Article copyright: © Copyright 1973 American Mathematical Society

American Mathematical Society